# SDR DALA2024042504708

- Difficulty date: April 19, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 57,879 hours, 28,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3277 DISC: 24D EMERGENCY LIGHT LENS COVER MISSING. C/A: REMOVED AND REPLACED SEAT 24D EMERGENCY LIGHT LENS AS REQ REF A320 AMM 33-51. OPS CHECK NORMAL. REMOVED MEL & PLACARD. (LP: 5865240)
